# SDR DL72K981163

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192922
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING REAR SPAR WEB WAS FOUND WITH 3.5 INCH LONG CRACK AT RBL 3.  THE CRACK IS NEAR THE UPPER CAP AT A CHEM-MILL RADIUS IN THE WEB AND IS TYPICAL OF AD 97-25-15.  THE CRACK WAS ROUTED OUT AND A LOCAL DOUBLER REPAIR WAS INSTALLED PER ER/A 364880-14, REV B.  MANDATED INSPECTIONS ARE CONTINUED UNTIL COMPLETE SPAR MODIFICATION AT NEXT HMV.
